Open AccessThis article is
- freely available
On the Class of Dominant and Subordinate Products
Department of Mathematics, University of Florida, Gainesville, FL 32611-8105, USA
* Author to whom correspondence should be addressed.
Received: 25 March 2013; in revised form: 12 April 2013 / Accepted: 22 April 2013 / Published: 15 May 2013
Abstract: In this paper we provide proofs of two new theorems that provide a broad class of partition inequalities and that illustrate a na¨ıve version of Andrews’ anti-telescoping technique quite well. These new theorems also put to rest any notion that including parts of size 1 is somehow necessary in order to have a valid irreducible partition inequality. In addition, we prove (as a lemma to one of the theorems) a rather nontrivial class of rational functions of three variables has entirely nonnegative power series coefficients.
Keywords: q-series; generating functions; partition inequalities; anti-telescoping; rational functions with nonnegative coefficients
Citations to this Article
Cite This Article
MDPI and ACS Style
Berkovich, A.; Grizzell, K. On the Class of Dominant and Subordinate Products. Mathematics 2013, 1, 65-75.
Berkovich A, Grizzell K. On the Class of Dominant and Subordinate Products. Mathematics. 2013; 1(2):65-75.
Berkovich, Alexander; Grizzell, Keith. 2013. "On the Class of Dominant and Subordinate Products." Mathematics 1, no. 2: 65-75.